# SDR SWIA200820187

- Difficulty date: October 16, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N455SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7760
- Aircraft time: 15,423 hours, 11,873 cycles
- Engine: Ge CF343B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

FLT 3799 - AFTER TAKEOFF AIRCRAFT FILLED WITH SMOKE AND WE RECEIVED THE TOILET SMOKE CAUTION.  FOUND NR 3 CARBON SEAL LEAK LEFT ENGINE.  REPLACED ENGINE.
